Alert archive / Florida / Red Flag Warnings in 2007
Red Flag Warning 36, NWS Miami, FL
NWS Miami, FL issued this red flag warning at Apr 4, 2007, 5:12 AM EDT. It took effect at Apr 4, 2007, 1:00 PM EDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 4, 2007, 5:12 AM EDT (09:12 UTC)
- In effect from
- Apr 4, 2007, 1:00 PM EDT
- Expired
- Apr 4, 2007, 7:00 PM EDT
- In force
- 6 hr
- Issued by
- NWS Miami, FL
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KMFL 040912 RFWMFL RED FLAG WARNING NATIONAL WEATHER SERVICE MIAMI FL 512 AM EDT WED APR 4 2007 ...RED FLAG WARNING IN EFFECT FOR INTERIOR COLLIER... HENDRY... AND GLADES COUNTIES FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING FOR RELATIVE HUMIDITIES LESS THAN 35% FOR OVER 4 HOURS... FLZ063-066-070-042300- /O.UPG.KMFL.FW.A.0019.070404T1700Z-070404T2300Z/ /O.NEW.KMFL.FW.W.0036.070404T1700Z-070404T2300Z/ GLADES-HENDRY-EASTERN COLLIER- 512 AM EDT WED APR 4 2007 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A VERY DRY AIRMASS IS EXPECTED TO REMAIN ACROSS SOUTH FLORIDA THROUGH THIS EVENING. AS TEMPERATURES WARM ACROSS THE INTERIOR SECTIONS RELATIVE HUMIDITIES ARE EXPECTED TO DROP TO 35% OR LESS FOR 4 TO 5 HOURS THIS WEDNESDAY AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS... LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this red flag warning went out at Apr 4, 4:54 AM EDT, 18 minutes earlier.
Area forecast discussion, Apr 4, 4:54 AM EDT, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
454 AM EDT WED APR 4 2007
.DISCUSSION...COLD FRONT OVER THE MID SOUTH WILL CONTINUE MOVING
SOUTHEAST INTO FLORIDA BY THIS EVENING AND SLOWLY PROGRESS SOUTH
THROUGH THE STATE AND PASS SOUTH OF THE PENINSULA LATE THURSDAY
NIGHT OR EARLY FRIDAY. CLOUDS WILL LINGER SOME FRIDAY MORNING BUT
THEN A COOLER AND DRIER WEEKEND IS IN STORE FOR SOUTH FLORIDA.
EASTERLIES RETURN SUNDAY NIGHT AND WARMING FOLLOWS. ANOTHER COLD
FRONT IS DUE THROUGH SOUTH FLORIDA MONDAY EVENING SO THERE WILL BE
A SLGT CHC OF SHOWERS AND A FEW THUNDERSTORMS FOR MONDAY IN
ADVANCE OF THE FRONT. THIS FRONT WILL STALL NEAR THE AREA SO WILL
HAVE A SLIGHT CHC OF SHOWERS ON TUESDAY. NOT MUCH COOLING IF AT
ALL EXPECTED WITH THIS STALLING FRONT.
&&
.AVIATION...THE SOUTHEASTERLY FLOW IS EXPECTED TO CONTINUE
THROUGH THE PERIOD FOR MOST OF THE AREA, BUT ALONG THE WEST
COAST A SEA BREEZE WILL LIKELY CREATE SOUTHWEST WINDS DURING
THE AFTERNOON, OTHERWISE MOSTLY VFR CONDITIONS ARE EXPECTED.
&&
.MARINE...WIND SPEEDS WILL NOT BE A PROBLEM AT 10 TO 15 KNOT MAXIMUM.
DIRECTIONS WILL BE SOUTHEAST TO SOUTH TO START AND VEER AROUND TO
THE NORTH TO NORTHEAST BEHIND THE COLD FRONT. NO ADVISORIES
EXPECTED ATTM.
&&
.FIRE WEATHER...MINIMUM RHS WILL DIP BELOW 35 PERCENT FOR ABOUT 4
TO 5 HOURS THIS AFTERNOON OVER GLADES, HENDRY AND EASTERN COLLIER
COUNTY. FOLLOWED THE RUC40 WHICH LOOKED VERY REASONABLE. THERE
WILL BE NO CONCERNS ON THURSDAY DUE TO INCREASED CLOUD COVER AND
SOME RAINFALL. AFTER THE FRONTAL PASSAGE, AFTERNOON RHS WILL
AGAIN BE A CONCERN THOUGH EARLY NEXT WEEK FOR THE NORTHWEST AREAS.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 83 66 82 63 / - 10 30 30
FORT LAUDERDALE 82 68 82 66 / - 10 30 30
MIAMI 83 69 84 66 / - 10 30 30
NAPLES 84 65 83 62 / - 10 30 30
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS
EVENING FOR FLZ063-FLZ066-FLZ070.
AM...NONE.
GM...NONE.
&&
LONG TERM...18/GR
SHORT TERM/AVIATION...04/ATHazardous weather outlook, Apr 4, 3:49 AM EDT, 1 hour 23 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 349 AM EDT WED APR 4 2007 FLZ063-066>075-042355- GLADES-HENDRY-PALM BEACH WESTERN-PALM BEACH EASTERN- WESTERN COLLIER-EASTERN COLLIER-WESTERN BROWARD- BROWARD METROPOLITAN-WESTERN DADE-DADE METROPOLITAN- MAINLAND MONROE- 349 AM EDT WED APR 4 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT RIP CURRENTS: THERE IS A SLIGHT RISK OF RIP CURRENTS ALONG THE ATLANTIC SHORES TODAY ESPECIALLY AT TIME OF LOW TIDE WHICH IS EXPECTED TO OCCUR AROUND 4 PM. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE EASTERLY FLOW REGIME THAT HAS BEEN IN PLACE FOR THE LAST COUPLE OF WEEKS WILL CONTINUE TO GRADUALLY WEAKEN BY THURSDAY...AS A COLD FRONT APPROACHES THE AREA FROM THE NORTH. THIS WILL REDUCE THE RISK OF RIP CURRENTS ALONG THE ATLANTIC COAST FROM THURSDAY THROUGH THE END OF THE WEEKEND. HOWEVER...THE RIP CURRENT THREAT WILL LIKELY INCREASE BY THE FIRST PART OF NEXT WEEK...AS EASTERLY FLOW RETURNS TO THE AREA. ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS ALL OF SOUTH FLORIDA ON THURSDAY...AS THE COLD FRONT MOVES ACROSS THE REGION. AT THIS TIME...CLOUD TO GROUND LIGHTNING STRIKES APPEAR TO POSE THE GREATEST THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. TINGLER
Nearby
Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.